MathSciNet Relay Station
MathSciNet bibliographic data
MR2098089 55N20 (55P43 55T10)
Devinatz, Ethan S. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005), no. 1, 129–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement